# SDR SWAA2015052640005

- Difficulty date: March 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,948 hours, 63,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A LT AT FWD LOWER FASTENER HOLE.  REPAIRED FRAME IAW EA & EO.
